MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY IRELAND - 9616671 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130710100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
An unknown office seeked for assistance at johnson and johnson medical devices emea.They wrote: "dear sir or madam, our client has been unable to move her right arm since the implantation of a shoulder tep.In the meantime, she has already had several revisions performed on the right side, all of which were of no avail.The tep continues to dislocate.Most recently, she was implanted with the prosthesis from the company exactech, model equinox reverse.The stem is still from the company delta x-tend.As the manufacturer, can you identify and name the recurrent dislocation problem? is it possible that the two components do not harmonize with each other? can you name several doctors in germany who regularly work with these prostheses and could eliminate the problem?".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an unknown office seeked for assistance at johnson and johnson medical devices emea.They wrote: "dear sir or madam, our client was the victim of an attempted homicide and has been unable to move her right arm since the implantation of a shoulder tep.In the meantime, she has already had several revisions performed on the right side, all of which were of no avail.The tep continues to dislocate.Most recently, she was implanted with the prosthesis from the company exactech, model equinox reverse.The stem is still from the company delta x-tend.As the manufacturer, can you identify and name the recurrent dislocation problem? is it possible that the two components do not harmonize with each other? can you name several doctors in germany who regularly work with these prostheses and could eliminate the problem? thank you very much for your efforts.With kind regards (b)(6).The product was not returned to depuy synthes, however photos were provided for review.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was unconfirmed.As the observed condition of the [dxtend mbloc hum epi 1 d10 std] would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 10 feb 2021.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31 jan 2026.5) ifu reference: w90930 rev c.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 10 feb 2021.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31 jan 2026.5) ifu reference: w90930 rev c.

Brand Name
DXTEND MBLOC HUM EPI 1 D10 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16886526
Report Number1818910-2023-09829
Device Sequence Number17126292
Product Code KWS
UDI-Device Identifier10603295027133
UDI-Public10603295027133
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number130710100
Device Catalogue Number130710100
Device Lot Number5376138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer06/14/2023
10/03/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/19/2023
10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM.; DXTEND HUMERAL SPACER +9MM.; DXTEND MBLOC HUM EPI 1 D10 STD.; UNK SHOULDER GLENOSPHERE DELTA XTEND.; UNK SHOULDER HUMERAL CUP DELTA XTEND.; UNK SHOULDER HUMERAL CUP DELTA XTEND.; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND.; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND.; UNK SHOULDER HUMERAL STEM DELTA XTEND.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER METAGLENE.; UNKNOWN SHOULDER METAGLENE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale